MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed a falsely elevated architect stat troponin-i for one patient.The following results were provided (reference range 0.01-0.3 ng/ml): initial troponin result= 0.749 ng/ml; new sample after 2 hours, result= 0.2 ng/ml, repeat result <0.01 ng/ml; repeat of initial sample= 0.01 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
The field service representative (fsr) inspected the instrument and replaced the sample and reagent probes.However, no definitive part was identified as the issue.Return testing was not completed as returns were not available.The instrument service history review revealed no additional service tickets associated with discrepant/erratic patient results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i1000sr did not identify an increase in complaint activity associated with the complaint issue.A review of the manufacturing documentation did not identify any issues associated with the complaint issue.Labeling was reviewed and found to be adequate.Based on the available information, no systemic issue or deficiency of the architect i1000sr processing module for serial (b)(6) was identified.
 
Event or Problem Description

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key21951287
Report Number3016438761-2025-00259
Device Sequence Number8548075
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer05/13/2025
Initial Report FDA Received Date05/02/2025
Supplement Report FDA Received Date05/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 93900UN24; ARC TROP RGT, 02K41-27, 93900UN24
Patient SexUnknown